# SDR CALA2025072206830

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 37,251 hours, 13,679 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 147A722144
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 1 WATER SERVICE DOOR DEPARTED AIRCRAFT REF LP 5617677.  REQUEST CDL 52E FOR MISSING WATER SERVICE DOOR. CDL 52E REJECTED.  INSTALLED SERVICIBLE WATER SERVICE PANEL IN REFERENCE TO AMM 52-49-09. DOOR OPENS AND CLOSES NORMALLY.
